# SDR 96ZZZX2620

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Comp Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION AT AFT CARGO COMPARTMENT DOOR.  REPAIRED IAW SRM 51-1-8, SRM 53-2-0, AND SRM 52-2-0.
